Menu

Help! I got a chemical peel yesterday but ate Isotretinoin tablet and applied Advan cream the following night!

0

My skin is moderately-heavily scarred. So I got a Glycolic acid chemical peel (50%) yesterday. But the following night, I ate Isotretinion tablet and applied Advan skin cream to my scars.
Today morning I read that you must not apply any of your acne products for at least 2 days after the peel. I am freaking out now. Will my mistake affect the activity of the glycolic peel? or worse, will it aggravate my existing acne/acne scars?

PLEASE HELP.

Thanks,
Manju.

6 Answers

0

Hi Manju, welcome to Acne Mantra! Your panic is justified. But if your skin looks okay as of now, I’d not worry. If you were already taking isotretinoin tablets before you went in for the peel, it is unlikely that one more after the peel will be the last straw. It all depends on how your skin is taking it.

Which Advan cream exactly did you use?

AM
3,051
0

Hi Manju..Calm Down !!
What you read is correct,Didn’t your Doctor advise you on the precautions?
It is all your responsibility to check with your Doctor on precautions/after to be taken..
You should know that after 24 hours after procedure,you are not supposed to wash your face ,let alone apply creams..
Please skip your acne medications for 2-3 days,it can add to the existing dryness/peeling given that is 50% acid concentration..
Use a Sunscreen and Moisturizer Liberally at all times..
Give your skin time to recover from peel..
Please read up this link thoroughly before you do anything else
http://acnemantra.com/chemical-peels-india/

0

Thank you for your quick reply!

I used to take those tablets earlier but discontinued it after they got over. After a month I took one yesterday (it was on my prescription but I didnt read that I was supposed to take it after 2 days :$).

THANKFULLY, my skin hasnt reacted/gone for worse yet.

Will my one mistake yest hinder glycolic acid’s effectiveness?

I used Advan cream (Beta-white+tyostat+melanostatine 5) on my spots yest.

0

Should I consult my dermo immediately? or wait till i see a reaction?

0

Hi Manju, how is your skin now? All recovered from the peel + isotretinoin + Advan? ๐Ÿ™‚

AM
3,051
0

Havent noticed anything bad yet! Thank God ๐Ÿ˜€

I just posted another question ๐Ÿ˜› could you also answer that for me? ๐Ÿ™‚

Your Answer

Category: Tags: asked October 3

ย 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"